American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D04) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information
View Article: PDF

[2] Sheng Chen, Nan Li and Steven V Sam. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012) 551-569. MR 2833591.
Abstract, references, and article information
View Article: PDF

[3] Clemens Fuchs, Attila Petho and Robert F. Tichy. On the Diophantine equation $G_n(x)=G_m(P(x))$: Higher-order recurrences. Trans. Amer. Math. Soc. 355 (2003) 4657-4681. MR 1990766.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Rong Qing Jia. Multivariate discrete splines and linear Diophantine equations . Trans. Amer. Math. Soc. 340 (1993) 179-198. MR 1159194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Wolfgang Dahmen and Charles A. Micchelli. The number of solutions to linear Diophantine equations and multivariate splines . Trans. Amer. Math. Soc. 308 (1988) 509-532. MR 951619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1